MathSciNet Relay Station
MathSciNet bibliographic data
MR141754 (25 #5151) 28.13
Pakshirajan, R. P. A property of regular measures in locally compact Hausdorff spaces. Proc. Amer. Math. Soc. 12 1961 628–630.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement